MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 06/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The site reported that a bilateral patient had been implanted with a light adjustable lens, but did not return for any follow-up light treatments.The patient also did not comply with uv protective eyewear.The patient returned approximately 6 months after cataract surgery with complaints of blurry vision.Premature photopolymerization of the lens was confirmed.The lens in the right eye was explanted on (b)(6) 2021.The lens within the left eye was explanted on (b)(6) 2021 and was reported under 3012712027-2021-00022.Device history record for the lens was reviewed.No issues were noted.The lens is in process of being returned for evaluation.
 
Event or Problem Description
The site reported that a bilateral patient had been implanted with a light adjustable lens, but did not return for any follow-up light treatments.The patient also did not comply with uv protective eyewear.The patient returned approximately 6 months after cataract surgery with complaints of blurry vision.Premature photopolymerization of the lens was confirmed.The lens in the right eye was explanted on (b)(6) 2021.The lens within the left eye was explanted on (b)(6) 2021 and was reported under 3012712027-2021-00022.
 
Event or Problem Description
The site reported that a bilateral patient had been implanted with a light adjustable lens, but did not return for any follow-up light adjustment treatments.The patient also did not comply with uv protective eyewear.The patient returned approximately 6 months after cataract surgery with complaints of blurry vision.Premature photopolymerization of the lens was confirmed.The lens in the right eye was explanted on (b)(6) 2021.The lens within the left eye was explanted on (b)(6) 2021 and was reported under 3012712027-2021-00022.
 
Additional Manufacturer Narrative
The site reported that a bilateral patient had been implanted with a light adjustable lens, but did not return for any follow-up light adjustment treatments.The patient also did not comply with uv protective eyewear.The patient returned approximately 6 months after cataract surgery with complaints of blurry vision.Premature photopolymerization of the lens was confirmed.The lens in the right eye was explanted on (b)(6) 2021.The lens within the left eye was explanted on (b)(6) 2021 and was reported under 3012712027-2021-00022.The lens was not saved after explant.The site discarded the lens.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
yi young
100 columbia
aliso viejo, CA 92656
MDR Report Key12155296
Report Number3012712027-2021-00029
Device Sequence Number3774840
Product Code PZK
UDI-Device Identifier00818806020159
UDI-Public01008188060201591120030117230228
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001590
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/12/2021
Supplement Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale